# SDR AALA201605309001

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 48,744 hours, 18,270 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SMOKE LAVATORY SMOKE ECAM.  NO SMOKE NOTED IN MID CABIN LAVATORY.  ECAM WAS ON FOR LESS THAN 1 MIN, WOULD NOT RECALL.  PERFORMED OPERATIONAL TEST OF LAVATORY SMOKE DETECTOR IAW AMM 26-17-00-710-011A.  OPERATIONAL TESTED OK,  NO FAULT NOTED ON GND TEST, LAVATORY SMOKE DETECTION SYS CHECKED OK.
